Open Access
Translator Disclaimer
December, 2017 Weak Solutions for Nonlinear Neumann Boundary Value Problems with $p(x)$-Laplacian Operators
Lingju Kong
Taiwanese J. Math. 21(6): 1355-1379 (December, 2017). DOI: 10.11650/tjm/7995

Abstract

We study the nonlinear Neumann boundary value problem with a $p(x)$-Laplacian operator \[ \begin{cases} \Delta_{p(x)}u + a(x)|u|^{p(x)-2}u = f(x,u) &\textrm{in $\Omega$}, \\ |\nabla u|^{p(x)-2} \dfrac{\partial u}{\partial\nu} = |u|^{q(x)-2}u + \lambda |u|^{w(x)-2}u &\textrm{on $\partial \Omega$}, \end{cases} \] where $\Omega \subset \mathbb{R}^N$, with $N \geq 2$, is a bounded domain with smooth boundary and $q(x)$ is critical in the context of variable exponent $p_*(x) = (N-1)p(x)/(N-p(x))$. Using the variational method and a version of the concentration-compactness principle for the Sobolev trace immersion with variable exponents, we establish the existence and multiplicity of weak solutions for the above problem.

Citation

Download Citation

Lingju Kong. "Weak Solutions for Nonlinear Neumann Boundary Value Problems with $p(x)$-Laplacian Operators." Taiwanese J. Math. 21 (6) 1355 - 1379, December, 2017. https://doi.org/10.11650/tjm/7995

Information

Received: 16 August 2016; Revised: 25 January 2017; Accepted: 9 February 2017; Published: December, 2017
First available in Project Euclid: 17 August 2017

zbMATH: 06871373
MathSciNet: MR3732910
Digital Object Identifier: 10.11650/tjm/7995

Subjects:
Primary: 35J20 , 35J25 , 35J92

Keywords: Concentration-compactness principle , Critical growth , dual Fountain theorem , Mountain Pass Lemma , Nonlinear boundary conditions , variable exponent spaces , weak solutions

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.21 • No. 6 • December, 2017
Back to Top